I just started taking Trinessa Birth Control and it has been making me feel extremely sick from backaches, headaches, to being moody, and severe nausea I take it at 1 PM everyday and it's been the 6th day since I started taking the pill and I have been waking up with nausea I have lack of appetite because the nausea has been bugging me has anyone else experienced similar side effects from taking Trinessa?
I’ve tried several birth control pill, one very similar to yours. It is very common to have side effects for a few months, especially nausea. Try taking your pill with food. I had to stop because I was insanely depressed by day 12. I already have depression & antidepressants don’t seem to work for me. Depression is VERY common with any hormones, so if it becomes too bad contact your doctor. As far as nausea, headache etc. those symptoms should hopefully go away after a few more weeks.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 May 2011 • 2 answers
I've been on Lamictal for 10 days now and now I can't sleep, persistent headache, nausea, back pain?
Updated 2 Oct 2016 • 1 answer
Updated 21 May 2018 • 1 answer
Updated 29 Sep 2018 • 1 answer
Updated 4 days ago • 1 answer